Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Self-adjointness of a generalized Camassa-Holm equation
Blekinge Institute of Technology, School of Engineering, Department of Mathematics and Natural Sciences.
Blekinge Institute of Technology, School of Engineering, Department of Mathematics and Natural Sciences.
Responsible organisation
2011 (English)In: Applied Mathematics and Computation, ISSN 0096-3003, E-ISSN 1873-5649, Vol. 218, no 6, p. 2579-2583Article in journal (Refereed) Published
Abstract [en]

It is well known that the Camassa-Holm equation possesses numerous remarkable properties characteristic for KdV type equations. In this paper we show that it shares one more property with the KdV equation. Namely, it is shown in [1,2] that the KdV and the modified KdV equations are self-adjoint. Starting from the generalization [3] of the Camassa-Holm equation [4], we prove that the Camassa-Holm equation is self-adjoint. This property is important, e.g. for constructing conservation laws associated with symmetries of the equation in question. Accordingly, we construct conservation laws for the generalized Camassa-Holm equation using its symmetries.

Place, publisher, year, edition, pages
Elsevier , 2011. Vol. 218, no 6, p. 2579-2583
Keywords [en]
Camassa-Holm equation, Conservation laws, Quasi self-adjointness
National Category
Mathematics
Identifiers
URN: urn:nbn:se:bth-7381DOI: 10.1016/j.amc.2011.07.074ISI: 000296278800020Local ID: oai:bth.se:forskinfo26624310AEF85400C1257979002F654BOAI: oai:DiVA.org:bth-7381DiVA, id: diva2:834989
Available from: 2012-09-18 Created: 2012-01-02 Last updated: 2017-12-04Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full text

Authority records BETA

Ibragimov, Nail H.Khamitova, Raisa

Search in DiVA

By author/editor
Ibragimov, Nail H.Khamitova, Raisa
By organisation
Department of Mathematics and Natural Sciences
In the same journal
Applied Mathematics and Computation
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 1965 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf